[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Infusion set sites

> Hi! Hopeing maybe someone can give me some suggestions.....! I have been 

> months or so about every third site leaves painful sores on my stomach. I am 
> even getting what appears to be a blister just to the left of the actual 

You are most likely allergic to the adhesive on the set. There are 
several things you can do.

1) leave the paper on the sticky part

2) use "skin prep" not "IV prep" by Smith & Nephew
   it will put a "barrier" layer on your skin to protecte it from the 
3) double tape. First put down a layer of "anti-allerginic" IV3000 tape, 
   then apply the set, then tape the set down as usual

Insulin Pumpers website http://www.insulin-pumpers.org/
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org